Can't remember how long I've been taking Seroquel but I do know it's been less than a year. I started on 150 mg and ended up on 300 mg. The doctor that put me on this stuff wasn't a doctor at all, he was my doctors assistant(and husband) and saw my doctors patients that my doctor couldn't see.
This 'doctor' started me on Seroquel and it was ALL downhill. Not much sooner after
I started taking Seroquel, he told me that I was diabetic. I read up on my disease and also on Seroquel. I found out that Seroquel causes many diabetic symptoms. I told my 'doctor' that I know that diabetes runs in my family but I was concerned about what I read about Seroquel...
He rolled his eyes and told me I have diabetes and that was that. I soon started seeing red lights and decided to see another doctor and someone for my diabetes.
Now that I have my diabetes under control, my next step was to get OFF this Seroquel.
Since I found out about my diabetes, I've lost 22 pounds and counting and started having 'high' feelings that last all day....this has been going on for almost two week now and I think that it's the dosage;too much for me.
I'm seeing a 'new' doctor that is helping me wean off Seroquel. She wanted me to start with what I felt comfortable with and suggested 250 mg for one week and go from there. I decided to cut my 300 mg in half and start with 150 mg.
It's been 2 days since I started and it's freaking me out. I find myself feeling a constent high and I try to keep from freaking out. I have to keep my feet on the ground....
When will this end and will I ever feel better??? I want my 'old' self back and feel better!!!
Please share all that you want.... I'm sorry to write so much but I felt some history was needed to be shared. Thanks